# SDR AALA20021362

- Difficulty date: September 25, 2002
- Submitted: December 6, 2002
- Operation: Air carrier
- Aircraft: N448AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49474
- System (JASC): 5200 · Doors
- Part: Beam
- Condition: Cracked
- Location: Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND FORWARD END OF TOP HORIZONTAL BEAM IS CRACKED.  INSTALLED BEAM MODIFICATION PER SRM 52-05.  (M)
